Alert archive / Michigan / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 110, NWS Grand Rapids, MI

August 20, 20114 counties in Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 20, 2011, 3:32 PM EDT for 4 counties in Michigan. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2011, 3:32 PM EDT (19:32 UTC)
Expired
Aug 20, 2011, 4:19 PM EDT
In force
47 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Calhoun County, MI, Eaton County, MI, Ingham County, MI, Jackson County, MI

The radar

The Detroit radar (KDTX), 80 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 1:41 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2011-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2011-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1765 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

610 
WUUS53 KGRR 201932
SVRGRR
MIC025-045-065-075-202030-
/O.NEW.KGRR.SV.W.0110.110820T1932Z-110820T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
332 PM EDT SAT AUG 20 2011

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN...
  SOUTHEASTERN EATON COUNTY IN SOUTH CENTRAL MICHIGAN...
  SOUTHERN INGHAM COUNTY IN SOUTH CENTRAL MICHIGAN...
  NORTHERN JACKSON COUNTY IN SOUTH CENTRAL MICHIGAN...

* UNTIL 430 PM EDT

* AT 327 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF SPRINGPORT TO
  CONCORD..AND MOVING EAST AT 35 MPH. SMALL HAIL MAY ALSO ACCOMPANY
  THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  JACKSON...            SPRINGPORT...         GRASS LAKE...
  STOCKBRIDGE...        LESLIE...             WATERLOO TWP...
  MICHIGAN CENTER...    TOMPKINS...           SANDSTONE...
  LEONI...              MUNITH...             RIVES JUNCTION...
  SPRING ARBOR...       PARMA...              KINNEVILLE...
  EDEN...               FITCHBURG...          AURELIUS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME 
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO 
AREAS WHERE WATER COVERS THE ROAD.

THESE STORMS HAVE TAKEN DOWN SEVERAL TREES AND LARGE LIMBS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4218 8463 4248 8483 4259 8414 4257 8414
      4245 8414 4239 8412 4222 8413
TIME...MOT...LOC 1931Z 264DEG 29KT 4246 8473 4220 8455
WIND...HAIL 60MPH <1.00IN

$$

OSTUNO
2 follow-up statements
110 
WWUS53 KGRR 201950
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
350 PM EDT SAT AUG 20 2011

MIC025-045-202000-
/O.CAN.KGRR.SV.W.0110.000000T0000Z-110820T2030Z/
CALHOUN MI-EATON MI-
350 PM EDT SAT AUG 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EATON AND
NORTHEASTERN CALHOUN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4220 8433 4254 8443 4259 8414 4245 8414
      4239 8412 4222 8413
TIME...MOT...LOC 1950Z 259DEG 37KT 4253 8428 4225 8420

$$

MIC065-075-202030-
/O.CON.KGRR.SV.W.0110.000000T0000Z-110820T2030Z/
INGHAM MI-JACKSON MI-
350 PM EDT SAT AUG 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
JACKSON AND SOUTHERN INGHAM COUNTIES UNTIL 430 PM EDT...

AT 345 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTHEAST OF MASON TO GRASS LAKE...MOVING EAST AT 45
MPH.

LOCATIONS IMPACTED INCLUDE...
  JACKSON...            SPRINGPORT...         GRASS LAKE...
  STOCKBRIDGE...        LESLIE...             WATERLOO TWP...
  MICHIGAN CENTER...    TOMPKINS...           SANDSTONE...
  LEONI...              MUNITH...             RIVES JUNCTION...
  SPRING ARBOR...       PARMA...              KINNEVILLE...
  EDEN...               FITCHBURG...          AURELIUS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4220 8433 4254 8443 4259 8414 4245 8414
      4239 8412 4222 8413
TIME...MOT...LOC 1950Z 259DEG 37KT 4253 8428 4225 8420
WIND...HAIL 60MPH <1.00IN

$$

LAURENS
679 
WWUS53 KGRR 202019
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
419 PM EDT SAT AUG 20 2011

MIC065-075-202030-
/O.CAN.KGRR.SV.W.0110.000000T0000Z-110820T2030Z/
INGHAM MI-JACKSON MI-
419 PM EDT SAT AUG 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JACKSON AND
SOUTHEASTERN INGHAM COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

LAT...LON 4220 8433 4254 8443 4259 8414 4245 8414
      4239 8412 4222 8413
TIME...MOT...LOC 2020Z 259DEG 37KT 4259 8387 4231 8379

$$

LAURENS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 1:25 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Aug 20, 1:25 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
125 PM EDT SAT AUG 20 2011

LATEST UPDATE...AVIATION AND LONG TERM...

.SYNOPSIS...(400 AM EDT SAT AUG 20 2011)
A COLD FRONT MOVING OVER FAR NORTHERN LOWER WILL MOVE SOUTH ACROSS
THE LOWER PENINSULA TODAY. SHOWERS AND STORMS ARE EXPECTED TO
DEVELOP LATER THIS MORNING AND AFTERNOON AHEAD OF THE FRONT.
PRECIPITATION WILL DIMINISH TONIGHT AS THE FRONT MOVES SOUTH OF THE
AREA. HIGHS IN THE MID 70S SUNDAY/MONDAY WILL SLOWLY INCREASE TO THE
LOWER 80S BY TUESDAY AS HIGH PRESSURE BEHIND THE FRONT MOVES EAST.

&&

.SHORT TERM...(400 AM EDT SAT AUG 20 2011)
(TODAY THROUGH MONDAY)
FORECAST CONCERNS DEAL WITH STORMS ALONG/AHEAD OF THE FRONT TODAY.

SFC ANALYSIS SHOWS A COLD FRONT STRETCHING FROM NEAR GAYLORD
SOUTHWEST TO NEAR GREEN BAY. SOME WEAK STORMS HAVE DEVELOPED NEAR
THE FRONTAL BOUNDARY OVER FAR NRN LWR DURING THE PAST HOUR OR SO AND
ARE MOVING EAST. MESO ANALYSIS 2-3K J/KG MUCAPE WEST OF US-131 SOUTH
OF I-96. EFFECTIVE SHEAR VALUES HAVE DECREASED FROM 35KTS TO 25 AND
ARE PROGD TO REMAIN NEAR 30KTS TODAY. AS WE HEAT UP TODAY...
INSTABILITY WILL GO UP. PWATS INCREASE TO NEAR 1.75 INCHES TOO. SO
WE
HAVE MOISTURE...INSTABILITY...AND LIFT FRONT THE COLD FRONT... ALL
THE INGREDIENTS WE NEED FOR CONVECTIVE DEVELOPMENT. THE FIRST PART
OF THE MORNING SHOULD BE QUIET. HOWEVER BY LATE MORNING INTO THE
AFTERNOON WE/LL SEE STORMS DEVELOP. CAN/T RULE OUT A STRONG STORM
THIS AFTERNOON BUT MOST WILL BE NON SEVERE.

PCPN WILL DIMINISH THIS EVENING AS THE COLD FRONT MOVES SOUTH. MOST
OF SUNDAY WILL BE DRY. HOWEVER...A DEEP UPPER TROUGH WILL MOVE OVER
THE MIDWEST. PRETTY GOOD DPVA WITH THIS SYSTEM. THAT MAY BE ENOUGH
TO PRODUCE A SHOWER. HOWEVER...RH PROGS SHOW A FAIRLY DRY TROP SO WE
DON/T EXPECT MUCH AS THE TROUGH MOVES THROUGH. COOLER TEMPS WILL
FOLLOW THOUGH AS H8 TEMPS FALL TO AROUND 10C SUNDAY AFTERNOON. THAT
WILL RESULT IN HIGHS IN THE MID 70S.

DRY WX CONTINUES SUNDAY NIGHT AND MONDAY AS HIGH PRESSURE MOVES IN
BEHIND THE UPPER TROUGH.

&&

.LONG TERM...(125 PM EDT SAT AUG 20 2011)
(TUESDAY THROUGH SATURDAY)

TEMPERATURES WILL AVERAGE SLIGHTLY ABOVE NORMAL THROUGH MOST OF THE
LONG RANGE FCST PERIOD. A COLD FRONT WILL BRING A CHC OF RAIN AND
TSTORMS TUESDAY NIGHT AND WEDNESDAY. CONVECTIVE POTENTIAL TUESDAY
NIGHT WILL BE AIDED BY FORCING FROM A 30-35 KT LLJ. HIGH PRESSURE
WILL BUILD IN BEHIND THAT FRONT AND BRING FAIR WX WITH SEASONABLY
MILD TEMPS THURSDAY THROUGH SATURDAY.

&&

.AVIATION...(125 PM EDT SAT AUG 20 2011)
THUNDERSTORMS WILL IMPACT MOST OF THE TERMINALS (WITH THE EXCEPTION
OF KMKG) THIS AFTN AND EARLY EVENING. STRONGEST STORMS MAY CONTAIN
HAIL AND STRONG WIND GUSTS IN ADDITION TO HEAVY DOWNPOURS. THE
STRONGER STORMS MAY ALSO CAUSE CONDITIONS TO DETERIORATE BRIEFLY
INTO THE IFR TO LIFR FLIGHT CATEGORY. THUNDERSTORMS WILL END BY MID
EVENING WITH VFR CONDITIONS ANTICIPATED LATE TONIGHT THROUGH 18Z SUN.

&&

.MARINE...(400 AM EDT SAT AUG 20 2011)
WINDS WILL VEER TO THE NW THIS AFTERNOON AFTER FROPA. PRESSURE RISES
BEHIND THE FRONT ARE NOT GREAT AND THUS THE WINDS BEHIND THE FRONT
ARE NOT EXPECTED TO BE ALL THAT HIGH EITHER. AS A RESULT...WAVES
WILL LIKE REMAIN AOB 3 FT TODAY-SUNDAY.

&&

.HYDROLOGY...(400 AM EDT SAT AUG 20 2011)
PWATS INCREASE TO AROUND 1.75 INCHES LATER TODAY NEAR THE FRONTAL
BOUNDARY. THAT INCREASES THE POTENTIAL FOR HEAVIER RAIN IN ANY OF
THE STORMS THAT DEVELOP. CAN/T RULE OUT LOCALIZED FLOODING IN A
STORM...BUT WIDESPREAD FLOODING IS NOT EXPECTED.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE
LM...NONE.

&&

SYNOPSIS:    93
SHORT TERM:  93
LONG TERM:   LAURENS
AVIATION:    LAURENS
MARINE:      93
HYDROLOGY:   93
Hazardous weather outlook, Aug 20, 2:00 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
200 PM EDT SAT AUG 20 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-210945-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
200 PM EDT SAT AUG 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY
EVENING AS A COLD FRONT DROPS THROUGH THE REGION. LARGE HAIL AND
DAMAGING WIND GUSTS COULD ACCOMPANY THE STRONGER STORMS IN ADDITION
TO FREQUENT LIGHTNING AND HEAVY DOWNPOURS. THE MAIN STORM MOTION
WILL BE EAST AT 35 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE IN THE TUESDAY NIGHT TO
WEDNESDAY TIMEFRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

LMZ844>849-210945-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
200 PM EDT SAT AUG 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS WILL LINGER THIS AFTERNOON AS A COLD FRONT DROPS THROUGH THE
REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN INCREASED RISK FOR RIP CURRENTS WILL EXIST NORTH OF PENTWATER
ON SUNDAY.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE IN THE TUESDAY NIGHT TO
WEDNESDAY TIMEFRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LAURENS

In the hours before

Local storm report, Aug 20, 3:12 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
312 PM EDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     PENNFIELD               42.37N 85.10W
08/20/2011                   CALHOUN            MI   COUNTY OFFICIAL

            NUMEROUS TREES DOWN...E AVE AND POORMAN RDS...LYNCH AND
            PINE LAKE RDS... AND SMITH AND W DRIVE.

&&

MKALEMBK
Local storm report, Aug 20, 3:19 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
319 PM EDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     LOWELL                  42.93N 85.34W
08/20/2011                   KENT               MI   AMATEUR RADIO

            35 FOOT...2 INCH DIAMETER HEALTHY BRANCH DOWN.

&&

MKALEMBK
Local storm report, Aug 20, 3:23 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
323 PM EDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND GST     1 SSE MARSHALL          42.26N 84.96W
08/20/2011  M45 MPH          CALHOUN            MI   AWOS

&&

MKALEMBK
Local storm report, Aug 20, 3:26 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
326 PM EDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND GST     SOUTH HAVEN             42.40N 86.28W
08/20/2011  M49.00 MPH       VAN BUREN          MI   BROADCAST MEDIA

            MEASURED AT SOUTH HAVEN GLERL. CORRECTED FOR TIME.

&&

HOVING
Local storm report, Aug 20, 3:31 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
331 PM EDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       1 NW BATTLE CREEK       42.33N 85.21W
08/20/2011  M0.56 INCH       CALHOUN            MI   ASOS

            RAINFALL FROM 3 PM THROUGH 325 PM.

&&

MKALEMBK
Local storm report, Aug 20, 3:32 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
332 PM EDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND GST     ST. JOHNS               43.00N 84.56W
08/20/2011  E50 MPH          CLINTON            MI   TRAINED SPOTTER

            SOME POWER LINES DOWN IN THE CITY OF ST. JOHNS.

&&

MKALEMBK

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 9:27 AM EDTSpecial Weather StatementGRRNewaygo63 min
Aug 20, 10:05 AM EDTSpecial Weather StatementGRRIsabella, Mecosta55 min
Aug 20, 12:27 PM EDTSpecial Weather StatementGRRMecosta63 min
Aug 20, 12:58 PM EDTSpecial Weather StatementGRRKent62 min
Aug 20, 1:06 PM EDTSevere Thunderstorm WarningGRRKent, Ottawa39 min
Aug 20, 1:09 PM EDTSpecial Marine WarningGRR36 min
Aug 20, 1:21 PM EDTSevere Thunderstorm WarningGRRAllegan39 min
Aug 20, 1:42 PM EDTSevere Thunderstorm WarningGRRIonia, Kent, Montcalm48 min
Aug 20, 2:04 PM EDTSevere Thunderstorm WarningGRRClinton, Gratiot, Ionia, Montcalm59 min
Aug 20, 2:10 PM EDTSpecial Weather StatementGRRClinton, Eaton, Ingham65 min
Aug 20, 2:16 PM EDTSpecial Weather StatementGRRGratiot59 min
Aug 20, 2:45 PM EDTSpecial Weather StatementGRRCalhoun60 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.